Pacific Journal of Mathematics

A note on quadratic forms over Pythagorean fields.

Roger Ware

Article information

Pacific J. Math., Volume 58, Number 2 (1975), 651-654.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10C05


Ware, Roger. A note on quadratic forms over Pythagorean fields. Pacific J. Math. 58 (1975), no. 2, 651--654.

Export citation


  • [1] R. Elman and T. Y. Lam, Quadratic forms over formally real fields and pythagorean fields, Amer. J. Math., 94 (1972), 1155-1194.
  • [2] N. Jacobson, Lectures in Abstract Algebra, vol. HI, van Nostrand, Princeton, New Jersey, 1964.
  • [3] M. Knebusch, A. Rosenberg, and R. Ware, Signatures on semilocal rings,J. Algebra, 26 (1973), 208-250.
  • [4] T. Y. Lam, The Algebraic Theory of Quadratic Forms, W. A. Benjamin, Reading, Mas- sachusetts, 1973.
  • [5] S. Lang, Algebra, Addison-Wesley, Reading, Massachusetts, 1965.